# SDR DXTA200400229

- Difficulty date: January 25, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N665QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605165
- Aircraft time: 2,644 hours, 2,074 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Part number: 327
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM PHL UNSAFE NOSE GEAR LIGHT CAME ON, PULLED EMERGENCY BOTTLE AS PER EMERGENCY CHECKLIST.  REPLACED 2 DEFECTIVE BULBS AT NOSE GEAR DOWNLOCK INDICATOR WITH 2 NEW BULBS.  RESET GEAR DOWNLOCK VALVE AND SAFETIED, COMPLIED WITH GEAR RETRACTION CHECKS / FUNCTION CHECKS IAW CESSNA 560XL MM CHAPTER 32-61-00.
